# SDR CALA2025052704955

- Difficulty date: May 21, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,440 hours, 28,941 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102205
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH WING LOWER SKIN BETWEEN RIB 19-20 ON S-9 AROUND THE OUTBOARD MOST FASTENER (CRACK LENGTH 3") REF AAR N/R9969567. ACCOMPLISHED REPAIR AT LT WING OUTBOARD LOWER SKIN WSTA 564.5 AND 591.5 AT S-9L PER ECRA  #: 5725-01161, 737 800 SRM 51-40-05 AND 51-40-02.   ACCOMPLISHED REPAIR AT LT WING OUTBOARD LOWER SKIN WSTA 564.5 AND 591.5 AT S-9L PER ECRA #: 5725-01161, 737 800 SRM 51-40-05 AND 51-40-02.
